High Order Accurate Difference Schemes for Hyperbolic IBVP

Ashyralyev A., Yildirim O.

5th International Conference Numerical Analysis and Applications (NAA), Lozenetz, Bulgaria, 15 - 20 June 2012, vol.8236, pp.174-181 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 8236
  • City: Lozenetz
  • Country: Bulgaria
  • Page Numbers: pp.174-181
  • Yıldız Technical University Affiliated: Yes


In the present paper the initial-boundary value problem for multidimensional hyperbolic equation with Dirichlet condition is considered. The third and fourth orders of accuracy difference schemes for the approximate solution of this problem are presented and the stability estimates for the solutions of these difference schemes are obtained. Some results of numerical experiments are presented in order to support theoretical statements.